MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 90 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 90 CM; SCS LEAD
Model Number 3149
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's lead had high impedances and the patient's extensions were causing the patient's leads to have high impedances.The investigation did not determine which lead attributed to this issue.Surgical intervention was undertaken, and the lead and extensions were explanted and replaced.
 
Additional Manufacturer Narrative
B3: event date is estimated.The allegation is against 1 of 4 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs quattrode lead, model: 3146, udi: (b)(4), serial: (b)(6), batch: 5294086.Common device name: scs quattrode lead, model: 3169, udi: (b)(4), serial: (b)(6), batch: 5836578.Common device name: scs quattrode lead, model: 3169, udi: (b)(4), serial: (b)(6), batch: 5836578.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/4MM, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22923874
Report Number1627487-2025-04292
Device Sequence Number9156631
Product Code LGW
UDI-Device Identifier05415067017499
UDI-Public(01)05415067017499(10)5179945(17)170731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number3149
Device Catalogue Number3149
Device Lot Number5179945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.; SCS LEAD (X3).
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient Weight73 KG